MathSciNet Relay Station
MathSciNet bibliographic data
MR1412045 (97f:68149) 68R10 (05C50 68Q25)
Kahale, Nabil Eigenvalues and expansion of regular graphs. J. Assoc. Comput. Mach. 42 (1995), no. 5, 1091–1106.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement